# SDR SIMA202009131001

- Difficulty date: September 11, 2020
- Submitted: September 13, 2020
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 36,658 hours, 31,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR LOWER EMERGENCY LIGHT INOP.  C/A-R & R RT LOWER EXTERIOR EMERGENGY LIGHT BULB.  OPS CHECK GOOD, IAW AMM 33-50-10.
